# SDR AALA202408056885

- Difficulty date: July 28, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 28,051 hours, 13,376 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 40,893 hours, 18,701 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED WHILE PASSING 12000 IN DESCENT, WITH ENGINES IDLE 300 KNOTS A STRONG OILY/DIRTYSOCK SMELL OCCURED.   MAINTENANCE FOUND THE APU LEAKING OIL AT THE V-BAND SEAL AND REPLACED THE APU PER TASK CARD 26L31049003.  ** (CLOSED)
